Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleHomogeneous Einstein metrics on the generalized flag manifold
Author(s) Andreas Arvanitoyeorgos, Ioannis Chrysikos, Yusuke Sakane
TypeArticle in Journal
AbstractWe find the precise number of non-Kähler Sp ( n ) -invariant Einstein metrics on the generalized flag manifold M = Sp ( n ) / ( U ( p ) × U ( n − p ) ) with n ⩾ 3 and 1 ⩽ p ⩽ n − 1 . We use an analysis on parametric systems of polynomial equations and we give some insight towards the study of such systems.
KeywordsHomogeneous manifold, Einstein metric, Generalized flag manifold, Algebraic system of equations, Resultant, Gröbner basis
ISSN0926-2245
URL http://www.sciencedirect.com/science/article/pii/S0926224511000428
LanguageEnglish
JournalDifferential Geometry and its Applications
Volume29, Supplement 1
PagesS16 - S27
Year2011
NoteInternational Conference on Differential Geometry and its Applications
Edition0
Translation No
Refereed No
Webmaster